Issues 3-4

Biorthogonal Polynomials and Numerical Integration Formulas for In nite Intervals

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Biorthogonal polynomials; Orthogonal polynomials; Convergence acceleration; Numerical integration; Rational approximation Authors: Avram Sidi, Doron S. Lubinsky Pages: 209-226 In this work, we consider a class of numerical quadrature formulas for the infiniterange integrals where being the Exponential Integral. These formulas are obtained by applying the Levin L and Sidi […]

Parallel Evolutionary Algorithm for the Traveling Salesman Problem

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Traveling Salesman Problem, Parallel algorithm, Metaheuristics, Optimization Authors: Wojciech Bozejko, Mieczyslaw Wodecki Pages: 129-137 In this paper we present a evolutionary algorithm for solving traveling salesman problem (TSP). It deals with testing feasible solutions which are local minima. This method is based on the following observation: if there are

New Variants of Deflation Techniques for Pressure Correction in Bubbly Flow Problems

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: deflation, conjugate gradient method, preconditioning, Poisson equation, symmetric positive semi-definite matrices, bubbly flow problems, level-set Authors: J.M. Tang, C. Vuik Pages: 227-249 For various applications, it is well-known that deflated ICCG is an efficient method to solve linear systems iteratively. This deflated ICCG can also be used to solve

Computational Technologies for Reliable Control of Global and Local Errors for Linear Elliptic Type Boundary Value Problems

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: a posteriori error estimation, error control in energy norm, error control in terms of linear functionals, differential equation of elliptic type, mixed boundary conditions, gradient averaging Authors: A. Hannukainen, S. Korotov Pages: 157-176 The paper is devoted to the problem of reliable control of accuracy of approximate solutions obtained

On the Estimation of the Consumption Matrix from Inexact Data in the Leontief Model

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Leontief model, input-output analysis, consumption matrix, M- matrix, inverse problem, inexact data, constrained total least squares, projected gradient Authors: S. Ragni, Moody T. Chu, F. Diele, C. Marangi Pages: 139-156 The Leontief model, originally developed for describing an economic system in terms of mutually interrelated and structurally conditioned simultaneous

The Application of Asymptotic Analysis for Developing Reliable Numerical Method for a Model Singular Perturbation Problem

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Singular perturbation problem; asymptotic analysis; finite difference methods Authors: Kailash C. Patidar and Albert Shikongo Pages: 193-207 This paper deals with the design and implementation of some appropriate numerical methods for a model singularly perturbed differential equation. To adapt the local abrupt changes of the solution, we consider a

Modeling of Binary Collision between Multisize Viscoelastic Spheres

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Collision, Contact-Force Model, Granular Material, Viscoelastic Particle Authors: M.H. Bordbar, T. Hypp´┐Żnen Pages: 115-128 An accurate new contact force model is proposed for describing the grain collision process. The linear and nonlinear contact force models and normal coefficient of restitution in different impact velocities has been studied. A new

Second-order Numerical Scheme for Singularly Perturbed Reaction – Diffusion Robin Problems

Issues 3-4 Volume 02

Date of Online Publication: 27/10/2007 Keywords: Second-order Numerical Scheme for Singularly Perturbed, Singular perturbation problems, Robin boundary conditions, cubic spline, piecewise-uniform Shishkin mesh, error analysis. Authors: Srinivasan Natesan and Rajesh K. Bawa Pages: 177-192 In this article, we consider singularly perturbed reaction-diffusion Robin boundary-value problems. To solve these problems we construct a numerical method which

Scroll to Top